# SDR 2008UALA02905

- Difficulty date: May 20, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 37,177 hours, 10,305 cycles
- Engine: Pwa PW2037
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Module
- Part number: 5639005
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

CABIN PRESSURIZATION PROBLEM CAUSED DIVERSION.  MAIN PWR SUPPLY T1 AND FLEX CABLE BAD. A1 CARD (CPU) FAILS LRU TEST 140760.  REPLACED CABIN PRESSURIZATION MODULE., OPS CHECKED NORMAL.
